# SDR FDEA200901130177

- Difficulty date: January 13, 2009
- Submitted: January 13, 2009
- Operation: Air carrier
- Aircraft: N810FD
- Make and model: Airbus A310-324
- Aircraft serial: 452
- Aircraft time: 31,762 hours, 9,141 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: FXR532B372700200
- Condition: Damaged
- Location: Main Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT ZONE 241, FLOOR PANEL 241QJ HAS STRUCTURAL   DAMAGES.  FABRICATED NEW CARGO PANEL NR 241QJ PER SAMPLE IAW SRZ 25-005 ON TRAVELER NR T8/773440.
